# SDR DALA2017021901356

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 60,754 hours, 44,211 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR ANTI-FLOAT TAB HAS TWO SPOTS OF DELAMINATION ON THE UPPER SURFACE.  REMOVED AND REPLACED THE TAB IAW AMDS 2730-4382.
